Joint continuity of function spaces
Colloquium Mathematicum, Tome 21 (1970) no. 1, pp. 87-89
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_21_1_87_89,
author = {Paul Ezust},
title = {Joint continuity of function spaces},
journal = {Colloquium Mathematicum},
pages = {87--89},
year = {1970},
volume = {21},
number = {1},
doi = {10.4064/cm-21-1-87-89},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-21-1-87-89/}
}
Paul Ezust. Joint continuity of function spaces. Colloquium Mathematicum, Tome 21 (1970) no. 1, pp. 87-89. doi: 10.4064/cm-21-1-87-89
Cité par Sources :